Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

@asiangansta Yay thank you :)

Best of luck on your course! Feel free to pm me if you have any questions.

@blueasyou :))))) Thank you!

Odd, yet amazing. I kept having dreams about breaking out really badly last night, so I kept having to rub my face to see if it was real or not. It wasn't. I love this.

Edited by HereComesTheSun:)
Link to comment
Share on other sites

Day 130

Only 2 weeks left! I feel like I should be taking this for the rest of my life. Dependency disorder :crazy:

Side-effects: Lack of concentration/motivation. Chapped lips on and off. I feel like my back needs cracking all the time.

Acne-wise: 3 recovering spots. And I've still got blackheads, on my nose mainly. Hmph.

Right - http://i872.photobucket.com/albums/ab290/a...3/Photo11-1.jpg

Left - http://i872.photobucket.com/albums/ab290/a...93/Photo8-1.jpg

Edited by HereComesTheSun:)
Link to comment
Share on other sites

@NodFlenders Thank you so much! It's so wondeful hearing it from other people; it's hard to see it myself sometimes.

@I hate bumps :thumbsup::yinyang::-

@Enterprice Yay, thank you! Oh wow :blush: you're too nice.

@blueasyou Thank you! It's going by way too fast!...:silenced:

Link to comment
Share on other sites

you look wonderful! Seems like some of the most attractive people I know get screwed over with acne. Good luck with the rest of your treatment!

Link to comment
Share on other sites

Hey guys! I'm going down to Louisiana with my mom today. We're leaving the house in 2 hours so I figured it'd be easier to just stay up and post update pictures while I'm at it :)

I lived in Louie until 8th grade so I have my best friends and my moms family there. I haven't gone in a year tho, I hated going with bad skin, so I'm really excited to see everyone finally feeling happy and confident. I'd always feel like the ugly ducking so this is good :) And crawfish.

Side-effects: I'm not sure if this is accutane related or not, but my feet are getting dry and blistered so easily. Yuck. And I still feel stiff. Crack my back please? Dry and chapped too of course.

Acne-wise: Light healing marks and one tiny spot on each cheek. Never felt happier before a trip. I made a point to pack mostly strapless shirts. Hey back, hey chest. :)

Left http://i872.photobucket.com/albums/ab290/a...93/Photo5-1.jpg

Right http://i872.photobucket.com/albums/ab290/a...93/Photo3-1.jpg

"It's not that unusual when everything is beautiful."

Edited by HereComesTheSun:)
Link to comment
Share on other sites

HereComesTheSun: U made such a fantastic progress!! *envy*

Its such a great thing to be able to hang out with your love ones and not worrying anything about acne! I hope that one day.. i'll gain back the confidence i used to have... *pray*

Link to comment
Share on other sites

@krey thanks pal :)

@celticsbigthree thank you!

i had such a great time on my trip, not worrying about food or bleaching my friends sheets... i even shadowed one of my friends at school just for fun one day and i loved it. it was so weird/amazing going through a whole day of school not needing to touch-up or mop my face.

@strawberryfieldsinperth thanks girl!

@fel_han thank you! you're skins looking great too! love yourself :)

@acnechemist thanks :)

but i have three spots right now, so i'm kind of worried accutane wont clear me completely with only a few days left... :(

Edited by HereComesTheSun:)
Link to comment
Share on other sites

iDONE! and a little worried...

So I took my last pill this morning, ah. :genius:

But I still have blackheads on my nose mainly and a cyst on my cheek.

Well this isn't what imagined...

Overall my skin is SO much better, but this cyst is really concerning me... Should I beg for another month or should I just pray that once this cyst is gone that will be the end of it.. ?

I'd love anything you have to say!

Edited by HereComesTheSun:)
Link to comment
Share on other sites

HereComesTheSun: Im happy for u! U finally took your last pill! U have come such a long way! *hugs*

Ermmm.. is the cyst bigger than the usual ones u got in the past?

I think i get paraniod very easily.. if i see a cyst coming up and im done with my course, i would seek consultation with my derm and let her advice. Its better to let the professionals tell us what to do. Just my 2 cents worth =)

Link to comment
Share on other sites

@fel_han Aw thank you :) You look beautiful.

Oh no, it's just my norm cyst. Same old same old. But I guess I should just call my derm and update her on my skin status to see what she thinks. Thanks for the advice!

Link to comment
Share on other sites

Two days post accutane.

left: So happy with this side: No actives. Smooth, except for a really tiny raised scar tissue? I dont mind it. Just really light fading marks.

http://i872.photobucket.com/albums/ab290/a...li93/Photo7.jpg

right: I had three cystic break outs on my cheek and two small ones on my chin. The last healing cyst just peeled off when I got out of the shower - I love jojoba oil! - and now I'm just waiting for the marks to heal, and crossing my fingers for no more break outs.

http://i872.photobucket.com/albums/ab290/a...93/Photo6-1.jpg

side effects: chapped lips and soreness.

If you're contemplating of taking accutane, DO IT :)

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×